# SDR C2XA03SH182

- Difficulty date: June 13, 2003
- Submitted: June 13, 2003
- Operation: Air carrier
- Aircraft: N15983
- Make and model: Emb EMB-145LR
- Aircraft serial: 145239
- Aircraft time: 7,718 hours, 5,635 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 14533395001
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK PASSANGER DOOR WAS FOUND TO HAVE TWO DENTS ON OUTER SKIN AFT OF HANDLE.  MAINTENANCE REMOVED DAMAGE AND REPAIRED SKIN SECTION AFFECTED IAW EMB 145 SRM 52-10-00.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
